# SDR 9717151161

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D5
- Condition: Failed
- Location: Nr 2 Position
- Part time: 53,654 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 AIR DATA COMPUTER FAILED, (NR 3 CADC WAS ON PREVIOUS MEL).  FLIGHT DIVERTED INTO BOS.  MAINTENANCE REPLACED NR 2 CADC.
